Medical update

Sawadee Khrap

DIP  Drug Induced Parkinsonism.    Just had a MRI and MRA scan done, thank God I am in Thailand – cost 11,000 Baht,  US $350.   The results showed that the Parkinson symptoms were probably caused by the drugs and not brain damage.   Madiplot and Concor (CCB)  were the two blood pressure controlling drugs’ that got me going.

Looking on Google there are many DIP  (Drug Induced Parkinson) articles and most mention these drugs specifically.   My withdraw has taken 8 weeks so far and still mild tremors and lip shaking occurs, hopefully gone in a few more weeks. 

Getting enough sleep is crucial.   I intend to  start a night walking exercise, up and down the parking lot, to tire me out before bedtime and it should also help support a lower BP.   Using 60mg Valsartan, 30 morning / 30 evening,  seems to be holding my BP in the range 140-160.  And the Neurologist has me started on 1/2 tab of Apolets, antiplatelet, each morning as apposed to the normal baby aspirin routine.   I do have blockage in the Carotid arties so it can’t hurt.    I hold that questionable but will try it for a while to see is there are any undesirable side effects.  As I told the Dr., I am looking for QUALITY of life NOT QUANITY.  I sure as hell don’t want to become a drugged Parkinson vegetable case BUT they can always say he has low blood pressure.

Anyway things are returning to a 80 YO normal and have clarity of mind to continue seeking a closer relationship with God.

God Blesses    Christ  Blesses         I Bless

Ciao